# SDR ABXA20140501126

- Difficulty date: May 1, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 114T220313AX
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR AIR LOAD STRUT CORRODED NEAR NR 5 SLAT OTBD AUXILIARY TRACK.  REPLACED AIR LOAD STRUT IAW REA B657-06930 PN 114T2203-13AX.  SDR INFO CORRODED, PN 114T2203-13AX, PART NAME AIR LOAD STRUT, SN N/A, FS & BS LOCATION 490 TO 490.  ACFT WAS GNDED.
